Image for Vicks Cold & Flu, Severe, Nighttime Relief, Honey,12fl oz from Service Drug
+ / - Hover over image to Zoom

    Vicks Cold & Flu, Severe, Nighttime Relief, Honey,12fl oz

    UPC:323900041615
    $16.49
    ($1.37 / fl)
    12

    Limit 1
    Add to Cart

    Product Description

    Product Details
    Coats & soothes. Acetaminophen, phonylphrine HCI, Doxylamine succinate, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion, sinus pressure. Sneezing, runny nose. Cough. Nighttime Relief. www.vicks.com. www.pg.com. how2recycle.info. Questions? 1-800-362-1683. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Indications
    In Each 5 mL: Uses: Temporarily relieves common cold/flu symptoms:: nasal congestion; sinus congestion & pressure; cough due to minor throat & bronchial irritation; cough to help you sleep; minor aches & pains; headache ; fever ; sore throat; runny nose & sneezing; reduces swelling of nasal passages; temporary restores freer breathing through the nose; promotes nasal and/or sinus drainage.

    Directions
    In Each 5 mL: Directions: Take only as directed. Only use the dose cup provided. Do not exceed 4 dosses per 24 hrs. . Adults & Children 12 yrs & Over: 30 mL every 4 hrs. Children 6 to under 12 Yrs: 15 mL every 4 hrs. Children 4 to Under 6 Yrs: Do not use unless directed by a doctor. Children under 4 Yrs:: Do not use.

    Ingredients
    In Each 5 mL: Active Ingredients: Acetaminophen (325 mg), Pain Reliever/Fever Reducer.; Dextromethorphan HBr (10 mg), Cough Suppressant.; Doxylamine Succinate (6.25 mg), Antihistamine.; Phenylephrine HCI (5 mg), Nasal Decongestant. Inactive Ingredients: Citric Acid, D&C Yellow No. 10, FD&C Green No. 3, FD&C Red No. 40, FD&C Yellow No. 6, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum.

    Warnings
    In Each 5 mL: Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if: adult takes more than 4 doses (30 mL each) in 24 hours, which is the maximum daily amount for this product; child takes more than 4 doses (15 mL each) in 24 hours, which is the maximum daily amount for this product; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks daily while using this product Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include:: skin reddening; blisters ; rash; if a skin reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or is followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.; to make a child sleepy. Ask a doctor if you have: liver disease ; high blood pressure; diabetes; heart desease; thyroid disease ; glaucoma ; cough that occurs with too much phlegm (mucus); a breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema; trouble urinating due to enlarged prostate gland. Ask a doctor or pharmacist before use if you are: taking sedatives or tranquilizers; taking the blood thinning drug warfarin. When using this product: do not use more than directed; excitability may occur, especially in children; marked drowsiness may occur; avoid alcoholics drinks; be careful when driving a motor vehicle or operating machinery ; alcohol, sedatives, and tranquillizers may increase drowsiness. Stop use and ask a doctor if: you get nervous, dizzy or sleepless; pain, nasal congestion or cough gets worse or lasts more than 5 days (children) 7 days (adults); fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; cough comes back, or occurs with rash or headache that lasts. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults & for children even if you do not notice any signs or symptoms. Tamper Evident: Do not use if printed shrinkband seal around the neck is broken or missing.

    Drug Interactions

    • BRAND: Vicks
    • FORM: Liquid
    • PRODUCT TYPE: Cold & Flu
    • SIZE: 12 fl oz
    • USER: Adult